Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 47, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 15, 2017, 5:26 PM CDT for 4 counties in Iowa. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2017, 5:26 PM CDT (22:26 UTC)
- Expired
- Apr 15, 2017, 6:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cedar County, IA, Johnson County, IA, Muscatine County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 68 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 6:03 PM CDT | HAIL 1 | Kalona, IA | MANY HAILSTONES THE SIZE OF NICKELS WITH A FEW THE SIZE OF QUARTERS INTERMIXED. |
| Apr 15, 6:11 PM CDT | HAIL 0.25 | 6 W Tipton, IA | |
| Apr 15, 6:17 PM CDT | HAIL 0.5 | 2 Sse Hills, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1567 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
071
WUUS53 KDVN 152226
SVRDVN
IAC031-103-139-183-152315-
/O.NEW.KDVN.SV.W.0047.170415T2226Z-170415T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
526 PM CDT SAT APR 15 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Southwestern Cedar County in east central Iowa...
Southeastern Johnson County in east central Iowa...
Northeastern Washington County in southeastern Iowa...
Northwestern Muscatine County in east central Iowa...
* Until 615 PM CDT
* At 526 PM CDT, a severe thunderstorm was located near Riverside, or
10 miles south of Iowa City, moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Iowa City, Tipton, West Branch, West Liberty, Wilton, Kalona, Lone
Tree, Riverside, Hills, Nichols, Atalissa, Rochester, Buchanan,
Cedar Valley, Muscatine County Fairgrounds, Johnson County
Fairgrounds, Moscow, Tipton Matthews Airport, Cedar County
Fairgrounds and Springdale.
This includes Interstate 80 in Iowa between mile markers 249 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4184 9122 4162 9097 4142 9145 4142 9148
4141 9148 4135 9163 4151 9172
TIME...MOT...LOC 2226Z 226DEG 30KT 4151 9152
HAIL...1.00IN
WIND...<50MPH
$$
ERVIN6 follow-up statements
151
WWUS53 KDVN 152231
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
531 PM CDT SAT APR 15 2017
IAC031-103-139-183-152315-
/O.CON.KDVN.SV.W.0047.000000T0000Z-170415T2315Z/
Cedar IA-Johnson IA-Washington IA-Muscatine IA-
531 PM CDT SAT APR 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN CEDAR...SOUTHEASTERN JOHNSON...NORTHEASTERN
WASHINGTON AND NORTHWESTERN MUSCATINE COUNTIES...
At 530 PM CDT, a severe thunderstorm was located near Hills, or 8
miles south of Iowa City, moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Iowa City, Tipton, West Branch, West Liberty, Wilton, Lone Tree,
Riverside, Hills, Nichols, Atalissa, Rochester, Buchanan, Springdale,
Cedar Valley, Muscatine County Fairgrounds, Hills Access, Oasis,
Moscow, Cedar Valley Park and Herbert Hoover National Historic Site.
This includes Interstate 80 in Iowa between mile markers 250 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4184 9122 4162 9097 4142 9145 4142 9148
4141 9148 4141 9157 4154 9161
TIME...MOT...LOC 2230Z 226DEG 30KT 4154 9148
HAIL...1.00IN
WIND...<50MPH
$$
ERVIN710
WWUS53 KDVN 152240
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
540 PM CDT SAT APR 15 2017
IAC183-152250-
/O.CAN.KDVN.SV.W.0047.000000T0000Z-170415T2315Z/
Washington IA-
540 PM CDT SAT APR 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area, therefore the warning has been cancelled.
LAT...LON 4184 9122 4162 9097 4144 9141 4143 9147
4151 9149 4152 9154 4159 9153
TIME...MOT...LOC 2240Z 226DEG 30KT 4160 9140
$$
IAC031-103-139-152315-
/O.CON.KDVN.SV.W.0047.000000T0000Z-170415T2315Z/
Cedar IA-Johnson IA-Muscatine IA-
540 PM CDT SAT APR 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN CEDAR...SOUTHEASTERN JOHNSON AND NORTHWESTERN
MUSCATINE COUNTIES...
At 540 PM CDT, a severe thunderstorm was located near West Branch,
moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Iowa City, Tipton, West Branch, West Liberty, Wilton, Lone Tree,
Hills, Nichols, Atalissa, Rochester, Buchanan, Springdale, Cedar
Valley, Muscatine County Fairgrounds, Hills Access, Oasis, Moscow,
Cedar Valley Park, Herbert Hoover National Historic Site and Tipton
Matthews Airport.
This includes Interstate 80 in Iowa between mile markers 251 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4184 9122 4162 9097 4144 9141 4143 9147
4151 9149 4152 9154 4159 9153
TIME...MOT...LOC 2240Z 226DEG 30KT 4160 9140
HAIL...1.00IN
WIND...<50MPH
$$
ERVIN092
WWUS53 KDVN 152244
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
544 PM CDT SAT APR 15 2017
IAC031-103-139-152315-
/O.CON.KDVN.SV.W.0047.000000T0000Z-170415T2315Z/
Cedar IA-Johnson IA-Muscatine IA-
544 PM CDT SAT APR 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN CEDAR...SOUTHEASTERN JOHNSON AND NORTHWESTERN
MUSCATINE COUNTIES...
At 544 PM CDT, a severe thunderstorm was located near West Branch,
moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Iowa City, Tipton, West Branch, West Liberty, Wilton, Lone Tree,
Atalissa, Rochester, Buchanan, Springdale, Cedar Valley, Muscatine
County Fairgrounds, Oasis, Cedar Valley Park, Herbert Hoover National
Historic Site, Tipton Matthews Airport, Cedar County Fairgrounds and
Moscow.
This includes Interstate 80 in Iowa between mile markers 251 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4184 9122 4162 9097 4146 9138 4150 9145
4154 9147 4157 9150 4159 9153
TIME...MOT...LOC 2244Z 226DEG 30KT 4162 9137
HAIL...1.00IN
WIND...<50MPH
$$
ERVIN186
WWUS53 KDVN 152249
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
549 PM CDT SAT APR 15 2017
IAC031-103-139-152315-
/O.CON.KDVN.SV.W.0047.000000T0000Z-170415T2315Z/
Cedar IA-Johnson IA-Muscatine IA-
549 PM CDT SAT APR 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN CEDAR...SOUTHEASTERN JOHNSON AND NORTHWESTERN
MUSCATINE COUNTIES...
At 549 PM CDT, a severe thunderstorm was located over West Branch,
moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Iowa City, Tipton, West Branch, West Liberty, Atalissa, Rochester,
Buchanan, Springdale, Cedar Valley, Muscatine County Fairgrounds,
Oasis, Cedar Valley Park, Herbert Hoover National Historic Site,
Tipton Matthews Airport, Cedar County Fairgrounds and Moscow.
This includes Interstate 80 in Iowa between mile markers 251 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4184 9122 4162 9097 4151 9131 4150 9145
4154 9147 4157 9150 4159 9153
TIME...MOT...LOC 2249Z 225DEG 28KT 4163 9135
HAIL...1.00IN
WIND...<50MPH
$$
ERVIN435
WWUS53 KDVN 152256
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
556 PM CDT SAT APR 15 2017
IAC031-103-139-152315-
/O.CON.KDVN.SV.W.0047.000000T0000Z-170415T2315Z/
Cedar IA-Johnson IA-Muscatine IA-
556 PM CDT SAT APR 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN CEDAR...EAST CENTRAL JOHNSON AND NORTHWESTERN
MUSCATINE COUNTIES...
At 556 PM CDT, a severe thunderstorm was located over West Branch,
moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Tipton, West Branch, West Liberty, Atalissa, Rochester, Buchanan,
Springdale, Cedar Valley, Muscatine County Fairgrounds, Cedar Valley
Park, Herbert Hoover National Historic Site, Tipton Matthews Airport,
Cedar County Fairgrounds, Oasis and Moscow.
This includes Interstate 80 in Iowa between mile markers 251 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4184 9122 4162 9097 4151 9131 4155 9138
4160 9140 4165 9145
TIME...MOT...LOC 2256Z 233DEG 29KT 4170 9133
HAIL...1.00IN
WIND...<50MPH
$$
ERVIN130
WWUS53 KDVN 152310
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
610 PM CDT SAT APR 15 2017
IAC031-103-139-152318-
/O.EXP.KDVN.SV.W.0047.000000T0000Z-170415T2315Z/
Cedar IA-Johnson IA-Muscatine IA-
610 PM CDT SAT APR 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CEDAR...EAST
CENTRAL JOHNSON AND NORTHWESTERN MUSCATINE COUNTIES WILL EXPIRE AT
615 PM CDT...
The severe thunderstorm which prompted the warning has been replaced
by new severe thunderstorm warnings. Hail remains a threat in
Johnson, Cedar, and northwestern Muscatine County.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.
Remember, a Severe Thunderstorm Warning still remains in effect for
Johnson, Cedar, and Muscatine Counties.
LAT...LON 4184 9122 4162 9097 4151 9131 4155 9138
4160 9140 4165 9145
TIME...MOT...LOC 2308Z 226DEG 30KT 4176 9124
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 4:49 PM CDT, 37 minutes earlier.
Area forecast discussion, Apr 15, 4:49 PM CDT, 37 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 449 PM CDT Sat Apr 15 2017 .UPDATE... Issued at 448 PM CDT Sat Apr 15 2017 I have increased pops to likely much earlier in the period to account for the thunderstorms developing over the northwest 1/2 of the CWA. These storms by elevated nature, will primarily bring a small hail threat, and an isolated severe hail threat. ERVIN && .SYNOPSIS... Issued at 315 PM CDT Sat Apr 15 2017 Analysis at 2 45 PM CDT shows initial convection just starting to fire near Missouri River Valley in Western Iowa. Pressure falls and moisture pooling supports this to congeal and develop into a asymmetrical line next 3-4+ hours across western Iowa and NW Missouri and move across forecast area between 7 and 12 PM. Instabilities of 1500-2000 J/KG with surface dewpoints upper 50s to around 60F supports severe hail risk and bowing segments by evening with 60+ MPH winds. Upstream energy supports a near seasonal high pressure system to migrate into region Sunday into Monday with nice spring weather. && .SHORT TERM...(This Evening through Sunday) ISSUED AT 315 PM CDT Sat Apr 15 2017 Short term forecast confidence assessment...fair or average with main issue locations and timing of convective elements across the region, mainly this evening with some severe in form of hail and damaging straight line winds. Tonight...have likely POPS with timing from metwatch and genesis of storms still TBD with current trend suggesting risk of strong to severe storms passing between 7 and 12 PM. Local tools suggest hail up to the size of ping pong balls or 1.5 inches may occur until early evening and then lower to inch or less as bowing segments of a line take over by mid evening. Local techniques also support instability and momentum transfer with bowing segments to support areas of 50 to 60 MPH with isolated 70 MPH possibly until late evening. Rainfall totals most locations should tend to be mostly below a half inch with areas of .75 to 1+ inches where strongest cells develop with low chance of training of storms suggested. Clearing late with cooler air support mins near 50F far NW with near 60F far SE sections. Sunday...High pressure to bring fair skies and nice April weather with highs upper 60s to lower 70s and low humidity. Northwest winds of 10 to 15+ MPH to result in near ideal conditions for outside activities. .LONG TERM...(Sunday Night through Saturday) ISSUED AT 315 PM CDT Sat Apr 15 2017 An active weather regime will once again set up over the area from mid to late week. A couple of shortwaves in nearly zonal flow will move across the region Monday night through Thursday. The first impulse will drive a cold front through the region Tuesday and Tuesday night. This system will have to be watched for severe potential with the boundary moving through the DVN CWA during the afternoon and evening. Moisture return ahead of the front may be questionable with surface ridge in place over the south central/southeast u.s. The cold front will stall just to the south of Iowa/nrn IL Wednesday, then another s/w will moving out of the Rockies will track east through the plains. This feature will send a surface wave along the boundary through Ia Wednesday night spreading more showers and storms through the region. Models suggest a brief break in the action late Thursday then bring more showers and isolated storms into the region a ahead of a major trof through Friday. Most model solutions are keeping the mid/upper Mississippi Valley on the cool side of this system which should limit thunderstorm coverage. temperatures through most of the period will be typical for mid April. Although if the late week system tracks to the south, clouds/rain and easterly surface flow will keep temperatures below normal. && .AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon) ISSUED AT 1219 PM CDT Sat Apr 15 2017 VFR conditions with breezy, fair skies will continue through 15/22Z. A line of thunderstorms will move across all the terminals between 15/23Z and 16/05Z producing a period of MVFR to high end IFR conditions due to heavy rain and hail, also gusty winds over 40 KTS is possible which this event is handled a TEMPO group. Skies will become fair again late overnight and Sunday. Southwest winds of 15 to 30+ MPH will shift to the northwest late evening and overnight to 5 to 15 MPH. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...Ervin SYNOPSIS...Nichols SHORT TERM...Nichols LONG TERM...DLF AVIATION...Nichols
Hazardous weather outlook, Apr 15, 12:11 PM CDT, 5 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 1211 PM CDT Sat Apr 15 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-161715- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 1211 PM CDT Sat Apr 15 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms are expected this afternoon and tonight with the most likely time period from 4 PM to midnight. The main threats are large hail up to the size of 1.5 inches or the size of ping pong balls initially, then hail and strong winds up to 60 to 70 MPH this evening. An isolated, brief tornado is possible, but atmospheric conditions are marginal for this to occur. The Storm Prediction Center has a slight risk of severe storms for the area. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Thunderstorms are expected at times from Tuesday into Thursday. However, it is too early to determine the potential for severe weather and heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is expected late this afternoon and evening. Any reports of hail and damaging winds would be appreciated. Nichols
In the hours before
Special weather statement, Apr 15, 4:15 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
415 PM CDT SAT APR 15 2017
IAC031-103-105-113-152145-
Cedar-Johnson-Jones-Linn-
415 PM CDT SAT APR 15 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CEDAR...NORTHEASTERN
JOHNSON...JONES AND SOUTHERN LINN COUNTIES UNTIL 445 PM CDT...
At 415 PM CDT, a strong thunderstorm was located near Mount Vernon,
or 10 miles east of Cedar Rapids, moving northeast at 55 mph.
Half inch hail is possible with this storm.
Locations impacted include...
Cedar Rapids, Iowa City, Anamosa, Mechanicsville, Stanwood, Marion,
Coralville, North Liberty, Mount Vernon, Monticello, Cascade, Lisbon,
Solon, Tiffin, Ely, Springville, University Heights, Swisher, Hills
and Olin.
This includes the following highways...
Interstate 80 in Iowa between mile markers 238 and 250.
Interstate 380 between mile markers 1 and 22.
LAT...LON 4201 9090 4193 9090 4156 9164 4197 9173
4230 9114 4230 9101
TIME...MOT...LOC 2115Z 240DEG 49KT 4197 9146
ERVINSpecial weather statement, Apr 15, 4:47 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
447 PM CDT SAT APR 15 2017
IAC031-045-095-097-101-103-105-107-113-139-183-152230-
Jackson-Cedar-Keokuk-Johnson-Washington-Jones-Muscatine-Jefferson-
Linn-Iowa-Clinton-
447 PM CDT SAT APR 15 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN JACKSON...
CEDAR...KEOKUK...JOHNSON...NORTHWESTERN WASHINGTON...JONES...
NORTHWESTERN MUSCATINE...NORTHWESTERN JEFFERSON...SOUTHEASTERN
LINN...SOUTHEASTERN IOWA AND NORTHWESTERN CLINTON COUNTIES UNTIL 530
PM CDT...
At 446 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Canton to near South English.
Movement was northeast at 40 mph.
Pea to dime size hail is possible with these storms.
This includes the following highways...
Interstate 80 in Iowa between mile markers 227 and 265.
Interstate 380 between mile markers 1 and 9.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4138 9235 4230 9094 4230 9086 4187 9075
4103 9218 4116 9218 4116 9236
TIME...MOT...LOC 2146Z 230DEG 32KT 4216 9097 4141 9208
ERVINLocal storm report, Apr 15, 5:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
502 PM CDT SAT APR 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 1 N WEBSTER 41.45N 92.17W
04/15/2017 E0.88 INCH KEOKUK IA FIRE DEPT/RESCUE
LOTS OF PEA TO DIMES.
&&
GROSSLocal storm report, Apr 15, 5:06 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 PM CDT SAT APR 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL NORTH ENGLISH 41.52N 92.08W
04/15/2017 E0.50 INCH IOWA IA TRAINED SPOTTER
PEA TO DIMES.
&&
GROSSLocal storm report, Apr 15, 5:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
524 PM CDT SAT APR 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL RIVERSIDE 41.48N 91.57W
04/15/2017 E1.00 INCH WASHINGTON IA TRAINED SPOTTER
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 4:15 PM CDT | Special Weather Statement | DVN | Johnson, Jones | 30 min |
| Apr 15, 4:47 PM CDT | Special Weather Statement | DVN | Cedar, Johnson, Jones, Keokuk, Washington | 43 min |
| Apr 15, 6:01 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Muscatine, Washington | 44 min |
| Apr 15, 6:08 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Scott | 67 min |
| Apr 15, 6:58 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Keokuk, Washington | 24 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.